# SDR GTIA012080

- Difficulty date: September 6, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5260 · Entrance Stairs
- Part: Stiffener
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT AIRSTAIRS, LEFT SIDE WALL DOUBLER CORRODED BETWEEN STEP SIDE WALL AND DOUBLER.  REMOVED DOUBLER (STIFFENER) IAW MD80 SRM 51-30-2, ALL ITEMS ARE ON W/O 500013-11-N-00005.  (M)
